I've only been on it 4 days and feel like I have no energy and frequent urination. I'm considering stopping.
Exactly, FFF. Most of that will go away in about 2 weeks. After a yr of taking Belviq, I stopped losing weight. So I went off it for a couple of months and couldnt believe all the energy I then had. Now that Ive gone back on Belviq, I feel the same side effects one does at the start. I'm thinking the "feel good" ingredients in Belviq can be very relaxing also. :D But hang there, FFF. You will perk up some and lose weight soon enough.
- Belviq Information for Consumers
- Belviq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Belviq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Started Belviq yesterday after lunch felt great! However, later on in the evening I had chills along
Posted 10 Jan 2014 • 1 answer
Posted 31 Oct 2014 • 2 answers
Posted 18 Feb 2016 • 1 answer
Posted 24 Mar 2016 • 1 answer
Posted 29 Dec 2016 • 0 answers